MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM CORTEX SCREW SELF-TAPPING 22MM; SCREW, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM CORTEX SCREW SELF-TAPPING 22MM; SCREW, FIXATION, BONE
Model Number 204.822
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Additional product codes: hrs, jds.Complainant part is not expected to be returned for manufacturer review.(b)(4).Without a lot number the device history records review could not be completed.Product was not returned.Investigation summary: product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was discarded per reporter.Device was used for treatment, not diagnosis.
 
Event or Problem Description
Updated event description: it was reported that on (b)(6) 2018, the patient underwent a hardware removal procedure due to pain.There were (1) locking compression plate (lcp) tubular plate with collar, one (1) variable angle lcp medial distal tibia plate, seven (7) cortex screws, two (2) locking screws with stardrive and five (5) variable angle locking screws with t8 stardrive were removed.The hardware was implanted on an unknown date.During the procedure the five (5) variable angle locking screws broke.The broken screws were fully removed.The bone was healed and no additional hardware was placed.The surgery was successfully completed with no surgical delay.The patient outcome is unknown.The linked complaint (b)(4) for the additional six devices this complaint involves ten 10 of the 16 devices.This complaint is for one 3.5mm cortex screw self-tapping 22mm.This report is 1 of 10 for (b)(4).

Brand Name
3.5MM CORTEX SCREW SELF-TAPPING 22MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7975974
Report Number2939274-2018-54426
Device Sequence Number13873488
Product Code HWC
UDI-Device Identifier10886982146298
UDI-Public(01)10886982146298
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K131186
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number204.822
Device Catalogue Number204.822
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/02/2018
Initial Report FDA Received Date10/17/2018
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age47 YR
Patient Weight72